Boundedness theorems by two Liapunov functions
نویسندگان
چکیده
منابع مشابه
External Stability and Continuous Liapunov Functions
It is well known that external stability of nonlinear input systems can be investigated by means of a suitable extension of the Liapunov functions method. We prove that a complete characterization by means of continuous Liapunov functions is actually possible, provided that the de nition of external stability is appropriately strengthened.
متن کاملRegularity of Liapunov Functions for Stable Systems
We consider the problem of characterizing those systems which admit (weak) Liapunov functions with nice analytic properties. Our investigation gives a rather complete picture of the situation for the one-dimensional case.
متن کاملBoundedness Theorems for Dilators and Ptykes
Kechris, A.S., Boundedness theorems for dilators and ptykes, Annals of Pure and Applied Logic 52 (1991) 79-92. The main theorem of this paper is: If f is a partial function from K, to X, which is Pi-bounded, then there is a weakly finite primitive recursive dilator D such that for all infinite a E domu), f(a) s D(a). The proof involves only elementary combinatorial constructions of trees. A gen...
متن کاملExtending Liapunov's Second Method to Non-lipschitz Liapunov Functions
where/ : U—>R is continuous on the open set UC.RXR, is frequentlystudied by means of a continuous function V: U—*R. I t is sometimes unnecessary to know the solutions explicitly. If for example V is independent of /, V(xo) = 0 for some #o, V(x)>0 for XT^X^ and if for each solution of (E), V(</)(t)) is a monotonically decreasing function of t for t^Oy then x0 is a stable critical point of (E...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: Journal of Mathematical Analysis and Applications
سال: 1989
ISSN: 0022-247X
DOI: 10.1016/0022-247x(89)90346-6